# SDR SWIA200312256

- Difficulty date: August 8, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 22,598 hours, 19,440 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING GLD FFOD WHEN (MAN ARM) IS SELECTED OR FLT SPOILERS EXTENDED THE (FLT SPOILERS FAULT) STATUS MSG IS DISPLAYED.  RESET CB'S IAW, FAULT MSG. STILL CAME ON.  REMOVED AND REPLACED LEFT INBOARD FLIGHT SPOILER PCU W/SERVICEABLE UNIT IAW MM 27-62-01. OPS CHECK GOOD .  P/N:  27000-7
